# SDR SWAA2018022119976

- Difficulty date: January 12, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 67,270 hours, 38,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT EDGE OF LAVATORY SERVICE PANEL SKIN CORRODED.    REPAIRED THE SKIN IAW ER AND EA.
